Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 279, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Nov 11, 2015, 3:23 PM CST for 8 counties in Missouri. It was in force for 82 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 11, 2015, 3:23 PM CST (21:23 UTC)
- Expired
- Nov 11, 2015, 4:45 PM CST
- In force
- 82 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, MO, Chariton County, MO, Linn County, MO, Macon County, MO, Putnam County, MO, Randolph County, MO, Schuyler County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 192 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 11, 3:30 PM CST | TSTM WND DMG | 3 S Wien, MO | HWY 129 CLOSED NEAR BYNUMVILLE DUE TO POWER LINES ON ROAD. ELECTRIC CREWS ON SITE. |
| Nov 11, 3:35 PM CST | TSTM WND DMG | Unionville, MO | TREE DOWN ON HOUSE AND MULTIPLE CARPORTS DESTROYED. MULTIPLE REPORTS OF DAMAGE ON EAST SIDE OF TOWN. |
| Nov 11, 3:41 PM CST | TSTM WND DMG | Salisbury, MO | 12 INCH DIAMETER LIMB SNAPPED OFF TREE. |
| Nov 11, 3:41 PM CST | TSTM WND DMG | Salisbury, MO | 12 INCH DIAMETER TREE LIMB DOWN IN SALISBURY |
| Nov 11, 3:41 PM CST | TSTM WND DMG | Salisbury, MO | 12 INCH DIAMETER TREE LIMB DOWN IN SALISBURY. |
| Nov 11, 3:42 PM CST | TSTM WND DMG | Salisbury, MO | MUCH OF TOWN REPORTED TO HAVE LOST POWER. NUMEROUS POWER POLES AND LINES DOWN. |
| Nov 11, 4:00 PM CST | TSTM WND GST 65 | Kirksville, MO | |
| Nov 11, 4:12 PM CST | TSTM WND DMG | 3 Se Elmer, MO | SEVERAL WINDOWS BLOWN OUT OF BUILDING AND TWO GARAGE DOORS BLOWN IN. |
| Nov 11, 4:12 PM CST | TSTM WND DMG | Macon, MO | DAMAGE TO THE CITIZENS BANK CARPORT. SEVERAL 4 TO 10 INCH TREES DOWN AND SEVERAL POWER LINES DOWN. |
| Nov 11, 4:13 PM CST | TSTM WND GST 58 | 3 Sw Atlanta, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 11, 11:25 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.4 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
526
WUUS53 KEAX 112123
SVREAX
MOC001-041-115-121-171-175-197-211-112245-
/O.NEW.KEAX.SV.W.0279.151111T2123Z-151111T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
323 PM CST WED NOV 11 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
SCHUYLER COUNTY IN NORTHEASTERN MISSOURI...
EASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
ADAIR COUNTY IN NORTHEASTERN MISSOURI...
NORTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
EASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
MACON COUNTY IN NORTH CENTRAL MISSOURI...
NORTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 445 PM CST
* AT 323 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR UNIONVILLE TO 11 MILES SOUTH OF GREENCASTLE TO
NEAR KEYTESVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...MACON...MARCELINE...UNIONVILLE...SALISBURY...LA
PLATA...LANCASTER...BEVIER...GREEN CITY...QUEEN CITY...
KEYTESVILLE...BUCKLIN...NOVINGER...GREENTOP...ATLANTA...DOWNING...
CAIRO...CALLAO...GREENCASTLE AND BRASHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTHEASTERN
MISSOURI.
LAT...LON 3953 9230 3936 9302 4007 9299 4058 9307
4060 9235 3995 9235 3995 9229
TIME...MOT...LOC 2123Z 247DEG 39KT 4054 9297 4010 9290 3946 9293
HAIL...<.75IN
WIND...60MPH
$$
HAWBLITZEL4 follow-up statements
538
WWUS53 KEAX 112155
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
355 PM CST WED NOV 11 2015
MOC115-211-112204-
/O.CAN.KEAX.SV.W.0279.000000T0000Z-151111T2245Z/
SULLIVAN MO-LINN MO-
355 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SULLIVAN AND EASTERN
LINN COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3953 9230 3940 9290 3969 9285 4005 9284
4059 9284 4060 9235 3995 9235 3995 9229
TIME...MOT...LOC 2154Z 220DEG 50KT 4050 9257 4017 9257 3973 9256
$$
MOC001-041-121-171-175-197-112245-
/O.CON.KEAX.SV.W.0279.000000T0000Z-151111T2245Z/
SCHUYLER MO-PUTNAM MO-ADAIR MO-RANDOLPH MO-MACON MO-CHARITON MO-
355 PM CST WED NOV 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR SCHUYLER...EASTERN PUTNAM...ADAIR...NORTHERN RANDOLPH...MACON AND
NORTHEASTERN CHARITON COUNTIES...
AT 354 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LANCASTER TO KIRKSVILLE TO BEVIER...MOVING
NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...MACON...SALISBURY...LA PLATA...LANCASTER...BEVIER...
QUEEN CITY...NOVINGER...GREENTOP...ATLANTA...DOWNING...CAIRO...
CALLAO...BRASHEAR...GLENWOOD...NEW CAMBRIA...JACKSONVILLE...GIBBS...
MILLARD AND WORTHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTHEASTERN
MISSOURI.
LAT...LON 3953 9230 3940 9290 3969 9285 4005 9284
4059 9284 4060 9235 3995 9235 3995 9229
TIME...MOT...LOC 2154Z 220DEG 50KT 4050 9257 4017 9257 3973 9256
HAIL...<.75IN
WIND...60MPH
$$
HAWBLITZEL081
WWUS53 KEAX 112211 RRA
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
411 PM CST WED NOV 11 2015
MOC171-112221-
/O.CAN.KEAX.SV.W.0279.000000T0000Z-151111T2245Z/
PUTNAM MO-
411 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUTNAM COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3943 9275 3967 9269 4005 9264 4059 9264
4060 9235 3995 9235 3995 9229 3953 9230
TIME...MOT...LOC 2211Z 298DEG 43KT 4051 9243 3998 9233 3952 9238
$$
MOC001-041-121-175-197-112245-
/O.CON.KEAX.SV.W.0279.000000T0000Z-151111T2245Z/
SCHUYLER MO-ADAIR MO-RANDOLPH MO-MACON MO-CHARITON MO-
411 PM CST WED NOV 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR SCHUYLER...EASTERN ADAIR...NORTHERN RANDOLPH...MACON AND EAST
CENTRAL CHARITON COUNTIES...
AT 411 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOWNING TO 8 MILES EAST OF LA PLATA TO NEAR
CAIRO...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...MACON...LA PLATA...LANCASTER...BEVIER...QUEEN CITY...
GREENTOP...ATLANTA...DOWNING...CAIRO...CALLAO...BRASHEAR...
GLENWOOD...JACKSONVILLE...GIBBS...MILLARD...ELMER...KIRKSVILLE
REGIONAL AND EXCELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTHEASTERN
MISSOURI.
LAT...LON 3943 9275 3967 9269 4005 9264 4059 9264
4060 9235 3995 9235 3995 9229 3953 9230
TIME...MOT...LOC 2211Z 298DEG 43KT 4051 9243 3998 9233 3952 9238
HAIL...<.75IN
WIND...60MPH
$$
HAWBLITZEL256
WWUS53 KEAX 112224
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
424 PM CST WED NOV 11 2015
MOC001-041-197-112233-
/O.CAN.KEAX.SV.W.0279.000000T0000Z-151111T2245Z/
SCHUYLER MO-ADAIR MO-CHARITON MO-
424 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SCHUYLER...EASTERN ADAIR AND
EAST CENTRAL CHARITON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3948 9253 3995 9235 3995 9229 3953 9230
TIME...MOT...LOC 2223Z 247DEG 39KT 4055 9230 4002 9220 3956 9225
$$
MOC121-175-112245-
/O.CON.KEAX.SV.W.0279.000000T0000Z-151111T2245Z/
RANDOLPH MO-MACON MO-
424 PM CST WED NOV 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR NORTHEASTERN RANDOLPH AND SOUTHEASTERN MACON COUNTIES...
AT 423 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF MACON TO NEAR CARIO...MOVING NORTHEAST
AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CAIRO AND JACKSONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3948 9253 3995 9235 3995 9229 3953 9230
TIME...MOT...LOC 2223Z 247DEG 39KT 4055 9230 4002 9220 3956 9225
HAIL...<.75IN
WIND...70MPH
$$
HAWBLITZEL746
WWUS53 KEAX 112242
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CST WED NOV 11 2015
MOC121-175-112251-
/O.EXP.KEAX.SV.W.0279.000000T0000Z-151111T2245Z/
RANDOLPH MO-MACON MO-
442 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDOLPH AND
SOUTHEASTERN MACON COUNTIES WILL EXPIRE AT 445 PM CST...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3948 9253 3995 9235 3995 9229 3953 9230
TIME...MOT...LOC 2240Z 247DEG 39KT 4055 9230 4002 9220 3956 9225
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 11:49 AM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Nov 11, 11:49 AM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1149 AM CST WED NOV 11 2015
.DISCUSSION...
Issued at 426 AM CST WED NOV 11 2015
Short Term (Today - Tonight)...
The waiting game is just about over. The long advertised arrival of
a vigorous upper trough and potential severe weather generator has
been lifting east-northeast over the past 24 hours and looks like it
has begun to accelerate and turn more northeast. A corresponding
surface low continues to deepen over the Central High Plains and is
expected to track east-northeast today. An impressive southerly low-
level flow and h8 jet continue to pull up moisture with 50+
dewpoints now reaching through eastern KS as well as west central
and central MO. Still seeing a 150kt upper level jet core slicing
southwest-northeast through KS and MO today while the h8 jet
strengthens to 55kt over MO. We continue to see a favorable set-up
for severe weather from the MO/KS border eastward and north into
southern IA.
While scattered weak elevated convection driven by warm air
advection will be possible this morning the main show/concern will
be along an eastward advancing cold front/dryline. Operational
models have shown a slight delay in initiating surface based
convection vs last nights solutions. However, they, along with the
short-range convective allowing models seem to have arrived at a
consensus with activity developing from the northeast corner of
KS/northwest corner MO around 18z and building southward towards KC
Metro. While the 0-6 km bulk shear of 70-80 kts is off the charts
one has to temper severe expectations somewhat due to two factors
which have not gone away...1) limited instability with SBCAPE maxing
out between 600-800 J/kg and 2) the strength of the shear may be so
great as to tear apart the updrafts before they storms can achieve
severe criteria. But should any storm, whether discrete or part of
short line segments, be able to overcome these limiting parameters
rotating severe storms will be possible. Damaging straight line
winds will be the primary threat with a few tornadoes also possible.
While the entire CWA will have a threat of severe weather this
afternoon the highest risk areas will be over north central and
northeast MO.
In addition, strong and gusty southerly winds will likely achieve
advisory criteria by late morning over southern sections of the CWA
and as the dryline/cold front surges east through the region the
winds will veer to the southwest and ramp up even more with gusts in
the 40-50 mph range. There will also be a brief window of several
hours this afternoon where fire weather concerns will be elevated
over parts of west central MO and east central KS.
As the deepening surface low lifts northeast and away from MO the
very tight pressure gradient on the backside of the system will
brush across northwest MO allowing very strong and gusty WNW winds
to ramp up. A segmented wind advisory remains in effect and takes
into account the varying sectors being affected at different times.
Long Term (Thursday - Sunday)...
In the wake of Wednesday's storm system a benign and broad zonal
pattern will guide this dry and seasonally cool period.
(Monday - Tuesday)...
Another deepening upper trough will come into play with the GFS and
ECMWF being in rather good agreement this far out. Moderate chance
PoPs are probably underforecasting the rain threat as moisture from
the Gulf of Mexico looks like it will have sufficient time to have
moved in place prior to the storm's arrival.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1141 AM CST WED NOV 11 2015
Cold front currently in the vicinity of central-western KS will
quickly approach and traverse across all four terminals this
afternoon, bringing the chance for storms along and ahead of it.
However, storms that develop may be more discrete in nature in the
vicinity of the terminals, before they congeal further east.
Therefore, have precluded TEMPO mention and will amend as necessary
once the storms initiate and a better handle on if/where they occur
as well as timing. Storm chances will quickly diminish once the front
barrels through, leaving the evening hours free from activity.
Regardless of what happens with storms today, westerly to
northwesterly winds will create significant impacts to aviation
interests today and into tonight. Gusts of around 40 kts. or above
will be possible outside of the aforementioned storms. Some decay in
the wind speeds are anticipated to occur later on tonight and into
early tomorrow as the low pressure system responsible moves out of
the region.
&&
.EAX Watches/Warnings/Advisories...
KS...Wind Advisory until midnight CST tonight for KSZ057-060-105.
Wind Advisory from 4 PM this afternoon to midnight CST tonight
for KSZ025-102>104.
MO...Wind Advisory from 8 PM this evening to 6 AM CST Thursday for
MOZ002>008-012>017-021>025-031>033-039-040-046.
Wind Advisory until midnight CST tonight for MOZ037-038-043>045-
053-054.
Wind Advisory from 4 PM this afternoon to midnight CST tonight
for MOZ001-011-020-028>030.
&&
DISCUSSION...MJ
AVIATION...lgHazardous weather outlook, Nov 11, 5:33 AM CST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 533 AM CST WED NOV 11 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 533 AM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS ARE POSSIBLE BEGINNING LATE WEDNESDAY MORNING UNTIL THE MID TO LATE AFTERNOON. THE PRIMARY HAZARD IS STRONG DAMAGING WINDS...LIGHTNING...QUARTER SIZED HAIL...AND POSSIBLE TORNADOES. STRONG WINDS 30 TO 40 MPH WILL MOVE THROUGH THE AREA THIS AFTERNOON AND THIS EVENING. FIRE GROWTH CONDITIONS ARE LIKELY THROUGH THE DAY. OUTDOOR BURNING IS DISCOURAGED. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Nov 11, 2:24 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
224 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TSTM WND DMG 2 E GILMAN CITY 40.14N 93.83W
11/11/2015 HARRISON MO EMERGENCY MNGR
TREES DOWN BETWEEN GILMAN CITY AND BRIMSON
&&
SAWLocal storm report, Nov 11, 2:57 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND GST CHILLICOTHE 39.79N 93.55W
11/11/2015 E65 MPH LIVINGSTON MO TRAINED SPOTTER
2 TO 4 INCH TREE LIMBS BREAKING
&&
LAFLINLocal storm report, Nov 11, 3:07 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
307 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM NON-TSTM WND GST 4 N LEES SUMMIT 38.97N 94.37W
11/11/2015 M62 MPH JACKSON MO ASOS
LXT ASOS REPORTS 54 KNOT WIND GUST DUE TO GRADIENT WINDS
&&
LGLocal storm report, Nov 11, 3:14 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 8 E PRINCETON 40.40N 93.44W
11/11/2015 E70 MPH MERCER MO BROADCAST MEDIA
ESTIMATED 60 TO 70 MPH WINDS. RELAYED VIA BROADCAST
MEDIA.
&&
PMURRAYLocal storm report, Nov 11, 3:17 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
317 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND DMG W SPICKARD 40.24N 93.59W
11/11/2015 GRUNDY MO EMERGENCY MNGR
LARGE TREE DOWN ON ROUTE C. TIME ESTIMATED BY RADAR.
&&
PMURRAYLocal storm report, Nov 11, 3:20 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 1 SW TRENTON 40.07N 93.63W
11/11/2015 GRUNDY MO EMERGENCY MNGR
LARGE PORTION OF SHINGLED ROOF BLOWN OFF ALONG ROUTE W.
TIME ESTIMATED BY RADAR.
&&
PMURRAYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 1:56 PM CST | High Wind Warning | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Carroll and 19 more | 4 hr |
| Nov 11, 1:56 PM CST | Wind Advisory | EAX | Atchison, Bates, Buchanan, Cass, Clay, Henry and 6 more | 10 hr |
| Nov 11, 2:02 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Harrison, Livingston, Mercer and 2 more | 43 min |
| Nov 11, 2:11 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston, Ray | 34 min |
| Nov 11, 2:17 PM CST | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 28 min |
| Nov 11, 2:30 PM CST | Tornado Warning | EAX | Mercer, Putnam | 30 min |
| Nov 11, 2:43 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Grundy, Linn, Livingston, Mercer and 2 more | 47 min |
| Nov 11, 3:26 PM CST | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 79 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.